Smoothness of solutions of degenerate differential equations in Banach space
Doklady Akademii Nauk, Tome 198 (1971) no. 1, pp. 20-22
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_198_1_a3,
author = {V. P. Glushko},
title = {Smoothness of solutions of degenerate differential equations in {Banach} space},
journal = {Doklady Akademii Nauk},
pages = {20--22},
year = {1971},
volume = {198},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_198_1_a3/}
}
V. P. Glushko. Smoothness of solutions of degenerate differential equations in Banach space. Doklady Akademii Nauk, Tome 198 (1971) no. 1, pp. 20-22. http://geodesic.mathdoc.fr/item/DAN_1971_198_1_a3/